MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted siemens customer care center (ccc) and reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on four patient samples on an atellica im 1300 analyzer.The quality control (qc) was acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit the cse searched through error log and found the issue with wash station.Then, the cse performed an auto-check on wash station, and observed failed wash1 on lines, wash station 1 (ws1), wash station 2 (ws2), wash station 3 (ws3) and wash dispense (wd), observed flow of bubbles into wash stations from wash 1 lines, inspected wash 1 lines and identified that the gang fittings were not damaged and functioning properly.Later, the cse inspected bulk fluids drawer, caps on all fluids, wash1 cap, im cleaner cap and found that they were tightened and not loosed.The cse loosened caps and primed wash 1 fluids into wash ring and still observed some air bubbles, traced bubbles to bulkhead fitting connecting reservoir line to manifold.The cse swapped bulkhead fitting between reservoir and manifold for wash 1 to another fitting, primed wash 1 again, bubbles were flushed out and line was clear, primed im cleaner valve 2 with reagent probe priming, followed by priming reagent probes, checked secondary vacuum level, all caps on waste bottles and lines connecting to them, ran auto-check which passed.The cse ran quality control (qc) for tnih and it recovered out of range.The cse recalibrated tnih with new reagent pack (pack calibration) back within normal ranges, ran qc and precession which recovered acceptably.The cause of the event is unknown.The system is performing according to the specification.No further evaluation is required.
 
Event or Problem Description
The customer reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on four patient samples on an atellica im 1300 analyzer.The falsely elevated results were reported to the physician.The samples were reprocessed on an alternate atellica im 1300 analyzer and lower results were obtained which matched the patient¿s clinical history.The reprocessed results were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated high-sensitivity troponin i (tnih) results.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 224711
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21661743
Report Number2432235-2025-00092
Device Sequence Number12945938
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown